MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. INQWIRE GUIDEWIRE

MERIT MEDICAL SYSTEMS, INC. INQWIRE GUIDEWIRE
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that after the procedure a pericardial effusion occurred, which was promptly drained.The physician believes that the coronary sinus got perforated by the cs catheter but also stated that the complication is not a product related issue.The patient was transferred to another hospital for further surgical procedures.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record and complaint database cannot be performed as a lot number was not provided.

Brand Name
INQWIRE GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
galway, H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
parkmore business park west
galway, H91 W 274
EI   H91 W274
Manufacturer Contact
adrian cole
1600 w merit pkwy
south jordan, UT 84095
8012084225
MDR Report Key23692644
Report Number1721504-2025-00684
Device Sequence Number21380497
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIQ35F180J1O5RS/B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown